# SDR USAA070224

- Difficulty date: March 20, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 49,240 hours, 49,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: From Sta 305-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM STA 305-344 S-17L HAS CORROSION.  INSTALLED NEW CHORD ANGLE PER SRM 51-10, 51-40-03; CORR TASK C53-107-02; LEVEL 2, DEFECT SIZE:  1 X 18 INCHES.
